# SDR QXEA200701247

- Difficulty date: August 7, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 48 hours, 45 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Unknown
- Location: Fuel Tank Low
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2442: NR 1 FUEL TANK LOW CAUTION ON.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE REFUELED AND DEFUELED A/C SEVERAL TIMES LEAVING 2000 LBS A SIDE.  NO DEFECTS NOTED.  OPERATION PERFORMED IAW Q400 MM TASK 12-10-28-650-802 AND 12-10-28-650-801.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
